Autors: Kamenov, O. Y.
Title: EXACT PERIODIC SEISMIC WAVES IN THE NIKOLAEVSKII MODEL
Keywords: Hirota bilinear operators, Hirota-Matsuno bilinear transformation method, Weierstrass elliptic functions, Jacobi elliptic functions, Jacobi theta functions

Abstract: In the present paper three different in their structure families, of exact periodic solutions of the nonlinear evolution equation of Nikolaevskii, have been obtained. The common dynamic structure of these families of periodic solutions has been shown as well as the spatial displacements, typical of the non-integrable evolution equations, for each separate harmonics. These exact solutions are published for the first time.

References

    Issue

    Journal of Theoretical and Applied Mechanics, vol. 44, issue 3, pp. 91-106, 2014, Bulgaria, Bulgarian Academy of Sciences, ISSN 0861-6663

    Copyright Bulgarian Academy of Sciences

    Full text of the publication

    Вид: статия в списание, публикация в реферирано издание, индексирана в Scopus